# SDR DJFA2009020

- Difficulty date: June 17, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N905LX
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145775
- Aircraft time: 5,824 hours, 3,187 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Lav Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX, MX PERSONNEL DISCOVERED THE LAVATORY UPWASH LIGHTS INOPERATIVE.  UPON FURTHER INSPECTION, THE WIRE HARNESS FROM ONE OF THE POWER SUPPLIES WAS FOUND BURNED.  THE BURNED AREA WAS LOCALIZED AND ATTRIBUTED TO ITS PROXIMITY TO THE POWER SUPPLY WHICH TENDS TO REACH VERY HIGH TEMPERATURES.  THE WIRES WERE REPAIRED AND THE HARNESS WAS SECURED AND ROUTED SUCH THAT EXPOSURE TO THE HEAT FROM THE LIGHTING POWER SUPPLY WOULD BE REDUCED.
